# SDR AALA20040511

- Difficulty date: May 1, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL  EMERGENCY LIGHTS AT SEAT ROWS 12, 13, AND 14 INOPERATIVE.  REPLACED BATTERY CHARGER FOR EMERGENCY LIGHTS AT SEAT ROWS 12, 13, AND 14.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
